# SDR FDEA202310021686

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 767-300
- Aircraft serial: 63118
- Aircraft time: 5,265 hours, 2,624 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: 441
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WING LEADING EDGE FORMER AT STA 441 TO BE CRACKED. 0000553921 : DAVIES, ANDREW M - 02-OCT-2023 21:12  REMOVED AND REPLACED CRACKED FORMER AT R/H WING STA 441 PER FEDEX DRAWING SR 67-57-002 REV A
